Volume 36,Issue 2,2016 Table of Contents

   
Other Issues:  
  

Contents

Classification of Flag-Transitive Primitive Symmetric $(v,k,\lambda)$ Designs with $PSL(2,q)$ as Socle
  Delu TIAN and Shenglin ZHOU
  Published March 15, 2016
  2016,36(2):127-139 [Abstract(1816)]  [View PDF 162.18 K (1736)]
  
On the Atom-Bond Connectivity Index of Two-Trees
  Siyong YU, Haixing ZHAO, Yaping MAO and Yuzhi XIAO
  Published March 15, 2016
  2016,36(2):140-150 [Abstract(1777)]  [View PDF 151.85 K (1508)]
  
On Derivations of Bounded Hyperlattices
  Juntao WANG, Yongbae JUN, Xiaolong XIN and Yuxi ZOU
  Published March 15, 2016
  2016,36(2):151-161 [Abstract(1894)]  [View PDF 122.28 K (2266)]
  
On Jordan Biderivations of Triangular Matrix Rings
  Driss AIAT HADJ AHMED
  Published March 15, 2016
  2016,36(2):162-170 [Abstract(1909)]  [View PDF 101.69 K (1676)]
  
The Twin Domination Number of Cartesian Product of Directed Cycles
  Hongxia MA and Juan LIU
  Published March 15, 2016
  2016,36(2):171-176 [Abstract(1713)]  [View PDF 319.48 K (1318)]
  
Limiting Property of the Distribution Function of $L^p$ Function at Endpoints
  Shaozhen XU and Dunyan YAN
  Published March 15, 2016
  2016,36(2):177-182 [Abstract(1714)]  [View PDF 104.34 K (1758)]
  
Trace Formulae for the Nonlinearization of Periodic Finite-Bands Dirac Spectral Problem
  Guangyao ZHANG and Huiqian ZHU
  Published March 15, 2016
  2016,36(2):183-193 [Abstract(1637)]  [View PDF 126.57 K (1477)]
  
$n$-Clean Rings with Involutions
  Jian CUI and Xiaobin YIN
  Published March 15, 2016
  2016,36(2):194-200 [Abstract(1619)]  [View PDF 114.21 K (1889)]
  
Persistence and Almost Periodic Solutions in a Model of Plankton Allelopathy with Impulsive Effects
  Lijun XU, Yaqin LI, Yonghong YANG and Tianwei ZHANG
  Published March 15, 2016
  2016,36(2):201-212 [Abstract(1494)]  [View PDF 157.69 K (2101)]
  
Local Well-Posedness for the Hyperelastic Rots Equation in Besov Space
  Shenggui LIU
  Published March 15, 2016
  2016,36(2):213-222 [Abstract(1541)]  [View PDF 137.80 K (1476)]
  
The Construction of $\it I$-Bornological Vector Spaces
  Hui ZHANG and Huapeng ZHANG
  Published March 15, 2016
  2016,36(2):223-232 [Abstract(1651)]  [View PDF 129.69 K (1448)]
  
A Note on Almost Completely Regular Spaces and $c$-Semistratifiable Spaces
  Lianhua FANG, Lihong XIE and Kedian LI
  Published March 15, 2016
  2016,36(2):233-238 [Abstract(1635)]  [View PDF 114.06 K (1227)]
  
Wittmann Type Strong Laws of Large Numbers for Blockwise $m$-Negatively Associated Random Variables
  Guohui ZHANG, Henar URMENETA and Andrei VOLODIN
  Published March 15, 2016
  2016,36(2):239-246 [Abstract(1469)]  [View PDF 113.66 K (1584)]
  
Legendre Polynomials-Based Numerical Differentiation: A Convergence Analysis in a Weighted $L^2$ Space
  Qin FANG, Haojie LI and Min XU
  Published March 15, 2016
  2016,36(2):247-252 [Abstract(1603)]  [View PDF 135.83 K (1563)]